MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL 18X1-1/2 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL 18X1-1/2 RB; PISTON SYRINGE
Model Number 309580
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that syringe 3ml ll w/ndl 18x1-1/2 rb had foreign matter inside the barrel of the syringe.This was discovered during use.The following information was provided by the initial reporter: material no.: 309580 batch no.: 0077232.It was reported that water was found inside the barrel of the syringe and also liquid was found in the sealed packaging.
 
Additional Manufacturer Narrative
H.6.Investigation: no photos or samples were received for evaluation.Based on the verbatim, it is possible the ¿liquid¿ was silicone.Please note that silicone is an inert, non-toxic medical substance used as a lubricant for disposable hypodermic products.It is an integral part of the syringe, enabling it to perform as required in various clinical applications and does not present a safety or efficacy issue nor does it impact product function.Since no samples displaying the reported condition were received a potential root cause could not be defined and no corrective actions are necessary at this time.Dhr was performed.All visual inspections were performed as per requirement with no quality notifications related to the complaint defect h3 other text : see h.10.
 
Event or Problem Description
It was reported that syringe 3ml ll w/ndl 18x1-1/2 rb had foreign matter inside the barrel of the syringe.This was discovered during use.The following information was provided by the initial reporter: material no.: 309580 batch no.: 0077232 it was reported that water was found inside the barrel of the syringe and also liquid was found in the sealed packaging.

Brand Name
SYRINGE 3ML LL W/NDL 18X1-1/2 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key10141342
Report Number1213809-2020-00385
Device Sequence Number19374082
Product Code FMF
UDI-Device Identifier30382903095804
UDI-Public30382903095804
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2025
Device Model Number309580
Device Catalogue Number309580
Device Lot Number0077232
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/21/2020
Supplement Date Received by Manufacturer05/21/2020
Initial Report FDA Received Date06/10/2020
Supplement Report FDA Received Date06/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;